Pubblicazioni il cui periodico è "MATHEMATICAL BIOSCIENCES"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 3.

Articolo di rivista Rachele, Allena; Scianna, Marco; Preziosi, Luigi (2016)
A Cellular Potts Model of single cell migration in presence of durotaxis. In: MATHEMATICAL BIOSCIENCES, vol. 275, pp. 57-70. - ISSN 0025-5564
Web of Science: 0 - Scopus: 0

Articolo di rivista S. Scarsoglio; F. Laio; P. D'Odorico; L. Ridolfi (2011)
Spatial pattern formation induced by Gaussian white noise. In: MATHEMATICAL BIOSCIENCES, vol. 229 n. 2, pp. 174-184. - ISSN 0025-5564
Web of Science: 8 - Scopus: 9
[img]
Preview

Articolo di rivista Laticignola D; Tebaldi C. (2005)
Effects of ecological differentiation on Lotka-Volterra systems, for species with behavioural adaptationand variable growth rates. In: MATHEMATICAL BIOSCIENCES, vol. 194, pp. 95-123. - ISSN 0025-5564 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Questa lista è stata generata il Fri Nov 17 07:35:59 2017 CET.